# SDR HNAA2018021400031

- Difficulty date: February 12, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 45,999 hours, 39,530 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Unknown
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT WHEELS UP,  TWO LOUD THUMPING NOISES WERE HEARD COMING FROM NOSE AREA, ALONG WITH A HISSING SOUND.  NO ABNORMAL INDICATIONS NOTED.  EVALUATION FLIGHT SATISFACTORY.
